Numerical bifurcation of predator-prey fractional differential equations with a constant rate harvesting

QSpace/Manakin Repository

Numerical bifurcation of predator-prey fractional differential equations with a constant rate harvesting

Show simple item record


dc.contributor.author Erjaee, G.H.
dc.date.accessioned 2010-01-07T07:42:18Z
dc.date.available 2010-01-07T07:42:18Z
dc.date.issued 2008
dc.identifier.citation Volume 96, Issue 1, 1 February 2008, Article number 012045 en_US
dc.identifier.uri http://dx.doi.org/10.1088/1742-6596/96/1/012045
dc.identifier.uri http://hdl.handle.net/10576/10621
dc.description.abstract In this article saddle and Hopf bifurcation points of predator-prey fractional differential equations system with a constant rate harvesting are investigated. The numerical results based on Grunwald-Letnikov discretization for fractional differential equations together with the Mickens' non-standard discretization method agree with those found by the corresponding ordinary differential equation system. en_US
dc.language.iso en en_US
dc.title Numerical bifurcation of predator-prey fractional differential equations with a constant rate harvesting en_US
dc.type Article en_US

Files in this item

Files Size Format View
Numerical bifur ... nstant rate harvesting.pdf 357.0Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record

Search QSpace


Advanced Search

Browse

My Account